MathSciNet Relay Station
MathSciNet bibliographic data
MR1671451 (2000c:20066) 20G05 (05E05 14M15 52B20)
Knutson, Allen; Tao, Terence The honeycomb model of ${\rm GL}\sb n({\bf C})$ tensor products. I. Proof of the saturation conjecture. J. Amer. Math. Soc. 12 (1999), no. 4, 1055–1090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement